# SDR 97ZZZX989

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Part number: UL25713
- Condition: Disbonded
- Location: C1 Compressor
- Part time: 123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT PIC NOTED THE NR 2 ENGINE C1 COMPRESSOR WOULD NOT TURN.  FURTHER INSPECTION REVEALED THE SEGMENTED LINING ASSY (RUB STRIP) WAS DISBONDED IN THE UPPER SECTION OF THE ENGINE (FROM 4 O'CLOCK TO 10 O'CLOCK POSITION).  THE NR 2 ENGINE WAS REMOVED AND REPLACED IAW MM, ALL CHECKS WERE SATISFACTORY, NO LEAKS NOTED.  (X)
